# SDR 888331

- Difficulty date: October 29, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 20,300 hours
- Engine: Cont TSIO520VB
- Engine time: 343 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64624019A1
- Part serial: B07FA153R
- Condition: Seized
- Location: Rt Engine
- Part time: 343 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS IN CRUISE AND THE RIGHT ENGINE SHUT DOWN WITHOUT WARNING.  PILOT PERFORMED EMERGENCY CHECK LIST, DECLARED AND EMERGENCY AND DIVERTED TO MVY AIRPORT.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT, TAXIED TO GATE ON 1 ENGINE, AND DEPLANED 7 PASSENGERS.  MAINTENANCE INSPECTED AND FOUND THE RIGHT ENGINE DRIVEN PUMP TO BE SEIZED.  MAINTENANCE REMOVED AND REPLACED PUMP, AND OPERATIONALLY CHECKED THE PUMP SATISFACTORY.
